# SDR SWAA2013100720854

- Difficulty date: August 28, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD AT AFT LOWER FASTENER HOLE CRACKED AT BS 727 INSPECTION AREA RT SIDE 5 O'CLOCK POSITION.  REPAIRED CHORD IAW EA.
